# SDR RAIA980503

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23095002
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7502 - STL - LEFT GENERATOR CAPTION ILLUMINATED IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED LEFT STARTER GENERATOR.  (M)
